# SDR SWAA2016092808264

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 52,934 hours, 30,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5600
- Condition: Corroded
- Location: Bs 719-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INNER CHORD SHEAR WEB CORRODED BETWEEN BS 716 TO 727.   REPAIRED THE CREASE BEAM IAW EA.
